# SDR AALA202511076415

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 68,330 hours, 40,517 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3346
- Condition: Leaking
- Location: Zone 300
- Part time: 48,476 hours, 22,590 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN POWER LEVERS WERE AT IDLE FOR A FEW MOMENTS ON ARRIVAL APPROXIMATELY 5 MINS FROM LANDING A PUNGENT DIRTY SOCK SMELL IN THECOCKPIT MUCH MORE THAN USUAL. LINGERED FOR A WHILE. APU WAS OFF.F/A'S DID NOT SMELL THE ODOR IN THE CABIN. MAINTENANCE FOUND APU SOURCE OF THE ODOR WITH LEAKS IN LOAD COMPRESSOR AND REPLACED APU.
